# SDR CALA2025031102729

- Difficulty date: March 8, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 123,268 hours, 18,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101655306
- Part serial: PF0447
- Condition: Faulty
- Location: Zone 800
- Part time: 6,672 hours, 888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OFFWING SLIDE DEPLOYED DURRING REACTIVATION PROCEDURE.FOUND RH OVERWING SLIDE PACK REMOVED FROM A/C INSTALLED NEW RIGHT OFF-WING SLIDE PER TASK 25-65-01-424-060-001 UP TO AND INCLUDING STEP (3)(I)(3) LEFT EMERGENCY OFF WING SLIDE SYSTEM DISARMED. AMM TASK 25-65-00-842-021 (PUT THE OFF-WING ESCAPE SYSTEM BACK TO ITS INITIAL CONDITION) HAS BEEN COMPLETED ADD EMP: U406748,U409810,U410625, AND INCLUDING STEP (4)(H)(15) REF LP 4106056, 4106279, 4106270. ALSO U412365. PARTS USED:  76-2561-9-0003, QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1846564 SN OFF 0447 SLIDE, ASSY, EV  OFF 76-2561-9-0003 0447 ON 76-2561-9-0003 0189 COMPLETED STEP (4)(H)(16) SLIDE COMPARTMENT CLOSURE OF AMM TASK 25-65-00-842-021. AND COMPARTMENT CLOSURE FOR SLIDE INSTALL STEP (4)(I)(4) OF AMM TASK 25-65-01-424-060-001 INSPECTED COMPLETION OF AMM TASK 25-65-00-842-021 UP TO AND INCLUDING STEP H (15). VERIFIED CORRECT P/N, AND INSTALLATION OF RH OVERWING SLIDE, REF: AMM 25-65-01. COMPLIED WITH GMM 09-25-05 COMPLETED STEP (4)(H)(16) SLIDE COMPARTMENT CLOSURE OF AMM TASK 25-65-00-842-021. AND COMPARTMENT CLOSURE FOR SLIDE INSTALL STEP (4)(I)(4) OF AMM TASK 25-65-01-424-060-001 INSPECTED COMPLETION OF SLIDE COMPARTMENT CLOSURE REF: AMM 25-65-08. VERIFIED COMPLETION OF AMM TASK 25-65-00-842-021 STEP H. (16). COMPLIED WITH GMM 09-25-05 COMPLETED INSTALLATION PER AMM 25-65-00-842-021 AND 25-65-01-424-060-001. VERIFIED SLINSTALLATION IN COMPLIANCE WITH AMM 25-65-00-842-021 AND 25-65-01-424-060-001 AND RII
